Skip to Main content Skip to Navigation
Journal articles

From alternating minimization algorithms and systems of variational inequalities to equilibrium problems

Complete list of metadatas

https://hal.univ-antilles.fr/hal-00779985
Contributor : Pamphile Isch <>
Submitted on : Tuesday, January 22, 2013 - 7:38:35 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:26 PM

Identifiers

  • HAL Id : hal-00779985, version 1

Collections

Citation

Abdellatif Moudafi. From alternating minimization algorithms and systems of variational inequalities to equilibrium problems. Communications on applied nonlinear analysis, 2009, 16 (3), pp.31-35. ⟨hal-00779985⟩

Share

Metrics

Record views

124